# SDR VTZA98334

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Control
- Part number: 14127025
- Condition: Jammed
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6316 - RDU-IAD - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO TRIM WHEEL AND CONDITION LEVERS DIFFICULT TO MOVE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED, LUBED AND FREED JAMMED FRICTION LOCKS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNE DTO SERVICE.  (M)
